# SDR UPS07848851

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3442 · Weather Radar System
- Part: Inu
- Part number: 463001C1800413
- Part serial: 1204
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - INS ERROR ON CAPT'S SIDE.  REMOVED AND REPLACED CAPT'S (1) INU AS PER DC8 MM 34-44-03-4 ADJ/TEST CKS GOOD.
